Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had an abscess, pain in head, face, throat, eyes, legs, tiredness. Taking antibiotics. Help?

Hi four days ago I had an abscess that was treated with antibiotics ( took the last one today ) I was in intense pain in my face from my throat to forehead . The pain has gone know but since late last night I had a thumping head ache to the point that pain killers won t touch it. This morning I woke up with not just the headache but pains in my back that get more intense if I couch . My eyes hurt and if I move my head the pain gets worse. As the day went on my legs have started acheing and my neck hurts. I don t feel unwell although very tired . My wife says that she thinks its something to do with the abscess and should call an ambulance. Could you advise please
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
FROM the details provided,i suspect the abscess is within the gums underlying tooth.
Pus has to be drained and curetted.
Maintain oral hygiene well.
Take complete course of antibiotics-analgesics.
Plenty of fluids and nutritious diet.
Do not take antibiotics in empty stomach.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor